International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 111 | Views: 144

Research Paper | Mathematics | India | Volume 8 Issue 12, December 2019

On Matching Girth Domination Number of Graphs

L. Shyamala | G. Victor Emmanuel | M. Sudalai Kannu | I. Beno

Abstract: A set M of edges of a graph G is a matching if no two edges in M are incident to the same vertex. A set S of vertices in G is a girth dominating set of G if every vertex in V-S is adjacent to atleast one vertex of girth graph is called the girth dominating set. the matching number is the maximum cardinality of a matching of G, while the girth domination number of G is the minimum cardinality taken over all girth domination number and is denoted by _g (G) also the addition of any edge decreases the girth domination number denoted by _mg (G).

Keywords: Matching, Domination Number, Girth Domination, Girth Domination Number, Girth dominating set and Matching Girth domination number

Edition: Volume 8 Issue 12, December 2019,

Pages: 1468 - 1474

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait